# SDR HNAA2012030200637

- Difficulty date: March 2, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 58,546 hours, 64,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 85320872
- Condition: Corroded
- Location: Bs 200-222
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOINT CHANNEL CORRODED IN LAVATORY AREA AT STR 27S BETWEEN STA X200 TO X222.  R & R WITH MADE REPAIR PART AND SOLID RIVETS IAW SRM 51-42-05.
